# SDR SWIA202053680

- Difficulty date: September 17, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 36,982 hours, 26,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY NR 1 HAS A CORRODED DOUBLER BEHIND THE FLOOR MOUNT FITTING (FOOT) AT THE INBOARD/AFT CORNER.  C-CHECK RO 10/22/2020.  REMOVED THE GALLEY NR 1 CORRODED DOUBLER BEHIND THE FLOOR MOUNT FITTING (FOOT) AT THE INBOARD/AFT CORNER REFERENCING ZODIAC AEROSPACE CMM DISASSEMBLY SECTION.  INSTALLED A SERVICEABLE DOUBLER (P/N=933507-1) REFERENCING CMM.
